MathSciNet Relay Station
MathSciNet bibliographic data
MR111073 (22 #1937) 60.00 (10.00)
Rényi, Alfréd On the probabilistic generalization of the large sieve of Linnik. Magyar Tud. Akad. Mat. Kutató Int. Közl. 3 1958 199–206.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement